# SDR HNAA2019031100068

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,656 hours, 39,936 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  640  21-01  1934001  08MAR19  BDL  CLOSE DURING CLIMB AT FL180 AND PERFORMING ICE PROTECTION TEST A BURNING ODOR WAS OBSERVED AND DID NOT DISSIPATE, WITH SLIGHT EYE IRRITATION. FACT  08MAR19  19:44  BDL FOUND WINDSHIELD HEAT NR 1 CONTACTOR BURNT, R\R WINDSHIELD HEAT NR 1 CONTACTOR K0001 IAW AMM 30-42-02 R\R WINDSHIELD HEAT NR 1 FUSE F0001 IAW AMM 30-42-02 OPS CHECK GOOD. NO OTHER DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
